Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions


Author: Avner Friedman
Journal: Quart. Appl. Math. 44 (1986), 401-407
MSC: Primary 35K10; Secondary 35B40
DOI: https://doi.org/10.1090/qam/860893
MathSciNet review: 860893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. A. Boley and J. H. Weiner, Theory of thermal stresses, Wiley, New York, 1960 MR 0112414
  • [2] D. E. Carlson, Linear thermoelasticity, in Encyclopedia of physics, VI a/2, Springer, Berlin, 1972
  • [3] W. A. Day, Extensions of a property of the heat equation to linear thermoelasticity and other theories, Quart. Appl. Math. 40, 319-330 (1982) MR 678203
  • [4] W. A. Day, A decreasing property of solutions of parabolic equations with applications to thermoelasticity, Quart. Appl. Math. 41, 468-475 (1983)
  • [5] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N. J. (reprinted by Krieger, Malabar, Fla., 1983) MR 0181836
  • [6] A. Friedman, Analyticity of the free boundary for the Stefan problem, Arch. Rat. Mech. Anal. 61, 97-125 (1976) MR 0407452

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K10, 35B40

Retrieve articles in all journals with MSC: 35K10, 35B40


Additional Information

DOI: https://doi.org/10.1090/qam/860893
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society